# SDR DALA2017082506385

- Difficulty date: August 24, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 94,109 hours, 13,809 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Vent
- Condition: Loose
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, L2 DOOR MADE A SQUEAL AND VIBRATED THE FLOOR, A STRONG PLASTIC BURNING ODOR IN THE L2 DOOR AREA,  NO HEAT. ODOR DISSIPATED AFTER SEVERAL MINUTES. PERFORMED VISUAL INSPECTION OF AFT CARGO AND BULK CARGO NO EVIDENCE OF BURNING ODOR.  FOUND BULK CARGO VENT CAUSING VIBRATION TO THE AFT GALLEY FLOOR ASSOCIATED WITH SQUEAL FORWARD BULK CARGO VENT FAN. REPLACED BULK CARGO VENT FAN.
